# SDR DALA2023022401391

- Difficulty date: December 29, 2022
- Submitted: February 27, 2023
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 114N4005178
- Part serial: 20326
- Condition: Unknown
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: REMOVED FROM STOCK, HANDLING DAMAGE / CA: PERFORMED CSVE INSPECTION, REPAIRED LEADING EDGE CORROSION DAMAGE, REPORTED LEVEL 2 CORROSION, REPLACED WEDGE, RESTORED FINISH, REF. CMM 57-43-28 DAL REV. 61 PERFORMED CSVE INSPECTION, REPAIRED LEADING EDGE CORROSION DAMAGE, REPORTED LEVEL 2 CORROSION, REPLACED WEDGE, RESTORED FINISH, REF. CMM 57-43-28 DAL REV. 61
